Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 3626543, 18 pages
https://doi.org/10.1155/2018/3626543
Research Article

On a Nonlinear Wave Equation of Kirchhoff-Carrier Type: Linear Approximation and Asymptotic Expansion of Solution in a Small Parameter

1Dong Nai University, 4 Le Quy Don Str., Tan Hiep District, Bien Hoa City, Vietnam
2Department of Mathematics and Computer Science, VNUHCM-University of Science, 227 Nguyen Van Cu Str., Dist. 5, Ho Chi Minh City, Vietnam
3University of Khanh Hoa, 01 Nguyen Chanh Str., Nha Trang City, Vietnam

Correspondence should be addressed to Nguyen Thanh Long; moc.liamg@2tngnol

Received 25 June 2017; Accepted 10 December 2017; Published 22 January 2018

Academic Editor: Filippo Cacace

Copyright © 2018 Nguyen Huu Nhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. R. Kirchhoff, Vorlesungen über Mathematische Physik, Mechanik, Section 29.7, Teuber, Leipzig, Germany, 1876.
  2. G. F. Carrier, “On the non-linear vibration problem of the elastic string,” Quarterly of Applied Mathematics, vol. 3, pp. 157–165, 1945. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. A. Beilin, “On a mixed nonlocal problem for a wave equation,” Electronic Journal of Differential Equations, vol. 103, pp. 1–10, 2006. View at Google Scholar
  4. M. M. Cavalcanti, V. N. Domingos Cavalcanti, J. S. Prates Filho, and J. A. Soriano, “Existence and exponential decay for a Kirchhoff-Carrier model with viscosity,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 40–60, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. M. Cavalcanti, V. N. Domingos Cavalcanti, J. A. Soriano, and J. S. Prates Filho, “Existence and asymptotic behaviour for a degenerate Kirchhoff-Carrier model with viscosity and nonlinear boundary conditions,” Revista Matemática Complutense, vol. 14, no. 1, pp. 177–203, 2001. View at Google Scholar · View at MathSciNet
  6. M. M. Cavalcanti, V. N. Domingos Cavalcanti, and J. A. Soriano, “Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation,” Advances in Differential Equations, vol. 6, no. 6, pp. 701–730, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. M. Cavalcanti, V. N. Domingos Cavalcanti, J. Ferreira, and R. Benabidallah, “On global solvability and asymptotic behaviour of a mixed problem for a nonlinear degenerate Kirchhoff model in moving domains,” Bulletin of the Belgian Mathematical Society—Simon Stevin, vol. 10, no. 2, pp. 179–196, 2003. View at Google Scholar · View at MathSciNet
  8. A. Guesmia, S. A. Messaoudi, and C. M. Webler, “Well-posedness and optimal decay rates for the viscoelastic Kirchhoff equation,” Boletim da Sociedade Paranaense de Matemática, vol. 35, no. 3, pp. 203–224, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. N. T. Long, “On the nonlinear wave equation utt-B (t,u2, ux2) uxx = f (x, t, u, ux, ut, u2, ux2) associated with the mixed homogeneous conditions,” Journal of Mathematical Analysis and Applications, vol. 306, no. 1, pp. 243–268, 2005. View at Google Scholar
  10. N. T. Long and T. N. Diem, “On the nonlinear wave equation utt-uxx = f (x, t, u, ux, ut) associated with the mixed homogeneous conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 29, no. 11, pp. 1217–1230, 1997. View at Google Scholar
  11. N. T. Long and L. T. Ngoc, “On a nonlinear wave equation with boundary conditions of two-point type,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 1070–1093, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. T. P. Ngoc, N. A. Triet, and N. T. Long, “On a nonlinear wave equation involving the term -∂∂xμ (x,t,u,ux2) ux: linear approximation and asymptotic expansion of solution in many small parameters,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2479–2501, 2010. View at Google Scholar
  13. N. H. Nhan, L. T. Ngoc, T. M. Thuyet, and N. T. Long, “A Robin-Dirichlet problem for a nonlinear wave equation with the source term containing a nonlinear integral,” Lithuanian Mathematical Journal, vol. 57, no. 1, pp. 80–108, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. N. H. Nhan, L. T. Ngoc, and N. Long, “Existence and asymptotic expansion of the weak solution for a wave equation with nonlinear source containing nonlocal term,” Boundary Value Problems, vol. 1, article 87, 2017. View at Google Scholar
  15. M. de Lima Santos, “Asymptotic behavior of solutions to wave equations with a memory condition at the boundary,” Electronic Journal of Differential Equations, vol. 73, pp. 1–11, 2001. View at Google Scholar
  16. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, NY, USA, 2010.
  17. R. E. Showalter, “Hilbert space methods for partial differential equations,” Electronic Journal of Differential Equations, Monograph, vol. 1, 1994. View at Google Scholar
  18. J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod; Gauthier-Villars, Paris, Paris, Farnce, 1969. View at MathSciNet
  19. E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, 1955.